`a`
Mathematical Biosciences and Engineering (MBE)
 

Global stability in a tuberculosis model of imperfect treatment with age-dependent latency and relapse
Pages: 1337 - 1360, Issue 5/6, October/December 2017

doi:10.3934/mbe.2017069      Abstract        References        Full text (603.4K)           Related Articles

Shanjing Ren - School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China (email)

1 R. A. Adams and J. J. Fournier, Sobolev Spaces, Academic Press, New York, 2003.       
2 F. Brauer, Z. Shuai and P. van den Driessche, Dynamics of an age-of-infection cholera model, Mathematical Biosciences and Engineering, 10 (2013), 1335-1349.       
3 Y. Chen, J. Yang and F. Zhang, The global stability of an SIRS model with infection age, Mathematical Biosciences and Engineering, 11 (2014), 449-469.       
4 P. van den Driessche, L. Wang and X. Zou, Modeling diseases with latency and relapse, Mathematical Biosciences and Engineering, 4 (2007), 205-219.       
5 P. van den Driessche and X. Zou, Modeling relapse in infectious diseases, Mathematical Biosciences, 207 (2007), 89-103.       
6 R. D. Demasse and A. Ducrot, An age-structured within-host model for multistrain malaria infections, Siam Journal on Applied Mathematics, 73 (2013), 572-593.       
7 O. Diekmann, J. A. P. Heesterbeek and J. A. J. Metz, On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations, Mathematical Biology, 28 (1990), 365-382.       
8 J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, 1988.       
9 J. K. Hale, Functional Differential Equations, Springer, New York, 1971.       
10 J. K. Hale and P. Waltman, Persistence in infinite dimensional systems, Siam Journal on Mathematical Analysis, 20 (1989), 388-395.       
11 F. Hoppensteadt, Mathematical Theories of Populations: Deomgraphics, Genetics, and Epidemics, SIAM, Philadelphia, 1975.       
12 M. Iannelli, Mathematical theory of age-structured population dynamics, Applied Mathematics Monagraphs CNR, 7 (1994).
13 W. O. Kermack and A. G. McKendrick, A contribution to the mathematical theory of epidemics, Proc. R. Soc. London Ser. A, 115 (1927), 700-721.
14 W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics II. The problem of endemicity, Proc.R. Soc.London Ser. A, 138 (1932), 55-83.
15 W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics III. Further studies of the problem of endemicity, Proc.R. Soc.London Ser. A, 141 (1933), 94-122.
16 M. Y. Li and J. S. Muldowney, Global stability for the SEIR model in epidemilogy, Mathematical Biosciences, 125 (1995), 155-164.       
17 L. Liu, J. Wang and X. Liu, Global stability of an SEIR epidemic model with age-dependent latency and relapse, Nonlinear Analysis, 24 (2015), 18-35.       
18 P. Magal, C. C. McCluskey and G. F. Webb, Lyapunov functional and global asymptotic stability for an infection-age model, Applicable Analysis, 89 (2010), 1109-1140.       
19 P. Magal, Compact attractors for time-periodic age-structured population models, Electronic Journal of Differential Equations, 65 (2001), 229-262.       
20 C. C. McCluskey, Global stability for an SEI epidemiological model with continuous age-structure in the exposed and infectious classes, Mathematical Biosciences and Engineering, 9 (2012), 819-841.       
21 A. G. McKendrick, Application of mathematics to medical problems, Proceedings of the Edinburgh Mathematical Society, 44 (1925), 98-130.
22 H. L. Smith and H. R. Thieme, Dynamical Systems and Population Persistence, American Mathematical Society, Providence, 2011.       
23 C. Vargas-De-León, On the Global Stability of Infectious Diseases Models with Relapse, Abstr. Appl, 9 (2013), 50-61.
24 J. Wang, R. Zhang and T. Kuniya, A note on dynamics of an age-of-infection cholera model, Mathematical Biosciences and Engineering, 13 (2016), 227-247.       
25 J. Wang, R. Zhang and T. Kuniya, Global dynamics for a class of age-infection HIV models with nonlinear infection rate, Mathematical Analysis and Applications, 432 (2015), 289-313.       
26 J. Wang, R. Zhang and T. Kuniya, The dynamics of an SVIR epidemiological model with infection age, Applied Mathematics, 81 (2016), 321-343.       
27 J. Wang*, R. Zhang and T. Kuniya, The stability analysis of an SVEIR model with continuous age-structure in the exposed and infectious classes, Biological Dynamics, 9 (2015), 73-101.       
28 L. Wang, Z. Liu and X. Zhang, Global dynamics for an age-structured epidemic model with media impact and incomplete vaccination, Nonlinear Analysis: Real World Applications, 32 (2016), 136-158.       
29 J. Wang, S. S. Gao and X. Z. Li, A TB model with infectivity in latent period and imperfect treatment, Discrete Dynamics in Nature and Society, 2012 (2012), 267-278.       
30 G. F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics, Marcel Dekker, New York, 1985.       
31 Y. Yang, S. Ruan and D. Xiao, Global stability of age-structured virus dynamics model with Beddinaton-Deangelis infection function, Mathematical Biosciences and Engineering, 12 (2015), 859-877.       
32 J. H. Zhang, Qualitative Analysis and Data Simulation of Tuberculosis Transmission Models, Ph.D thesis, Central China Normal University in Wuhan, 2014.
33 Centers for Disease Control and Prevention, Vaccines and Immunizations-Measles Epidemiology and Prevention of Vaccine-Preventable Diseases, Available from: http://www.cdc.gov/vaccines/pubs/pinkbook/meas.html.

Go to top